# SDR AWXA200500075

- Difficulty date: January 25, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 20,367 hours, 7,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 1707
- Condition: Discharged
- Location: Zones 241 & 242
- Part time: 20,359 hours, 7,899 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 8-DAY CHECK FOUND LT OVERWING EMERGENCY POWER SUPPLY UNIT (EPSU) INOPERATIVE.  MX REMOVED AND REPLACED BOTH THE LT & RT OVERWING EPSU'S IAW T/C R1C33303.  OPERATIONAL CHECK OF EMERGENCY LIGHTING WAS GOOD.
